Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
terrynutkins

5 spots 6 days down the line..

Recommended Posts

Hello.

I've having a bad week again, had a breakout this week of 5 spots, really annoying me..

I'm not going out drinking this weekend because of it, it's safe to say spots ruin your weekend..

Thinking ahead, i'm wondering what they'll be like 6 days down the line.. kind of a silly qustion but if anyone has any advice then please let me know :)

(brief history) - I've had moderate acne since about age 13. At the age of 18 i went onto accutane 60mg for 4 months, came off the treatment in febuary of this year. Since finishing the drug i've had around 3-4 of what i call bad breakouts, i've been given some "Dalacin T Topical Lotion" to put on when i get a breakout, it seems i feel safer putting it on every morning & night to be safe. Obviously it's not really protecting me that well after discovering 5 new spots in the span of like 2 days.

Anyone know what they'll be like in 6 days?

If you have anything to say, please reply :)

Ps: In the past when i've had breakouts after accutane, once putting the topical lotion onto the effected area, after around 3 or so days the lotion seems to remove the pain from the spot & then the bump starts to shrink..

Thanks ;)

Share this post


Link to post
Share on other sites

Well being that its going to be different for every person its hard to say.

I eperienced the same thing about a week ago... I woke up with about 8 new pimples..I think you would call it my initial break out from my new regimen and birthcontrol. Anyways, now that its been a week I would say my spots are healing. There are a few that are still inflammed, but I guess I would say its better then 7 days ago. Just dont touch them! Cause that could lead to infection and even more! Let them heal naturally.

Share this post


Link to post
Share on other sites

The pimples will die down within a few days unless you have really big ones like nodules or cysts. That could take longer like about a week. I am using Dalcin T solution as well and my derm advised me not to put it on my entire face unless your whole face has acne. Only spot treat areas that need it because over application can induce dryness and more acne to surface.

Also as Dalacin T is used only for spot treating, it cannot prevent acne that are preparing to surface. What we really want is to prevent any new ones from coming out so it might be advisable to take something internal as well. I am on birth control, Dalacin T and Retin-A which my derm say is combination therapy to keep my acne in control. Since DalacinT is a prescrption medication, you might want to ask your doctor to put you on meds.

Share this post


Link to post
Share on other sites

RoAccutane took out all the crap from my skin, it cleared everything (blackheads, whiteheads, cysts & comedones) I guess i'm just having an unlucky week. I think it's been just a month since i last broke out.

I mean the derm gave me a topical for a reason which was to treat spots, so even she knew that i wouldn't go forever without a few pimples..

It just really annoys me.. that's prolly the reason i made this post, because of anger :P

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×